# SDR IXXA05SMN245S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Improper
- Location: Bs 897.375
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RIGHT MLG W/W - L-24R FITTING HAS NO STANDARD REPAIR AT STA 879.375.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-0 FIG 8.  REMOVED NON STANDARD REPAIR IAW DC8 SRM 51-1-20D.  FABIRCATED (4) REPAIR FITTING (P/N 5802677-4) FROM AL7075T7351 IAW DC8 SRM 53-2-0 FIG 8 (SHEET 1, 3, 6).  CLEANED, TREATED, PRIMED AREA + REPAIR FITTING IAW DC8 SRM 51-1-8B.  INSTALLED REPAIR FITTING IAW DC8 SRM 53-2-0 FIG 8 (SHEET 1, 3, 6) DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
